Eine Bemerkung über primäre Integritätsbereiche.

W. Krull

Mathematische Annalen (1955/56)

  • Volume: 130, page 394-398
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krull, W.. "Eine Bemerkung über primäre Integritätsbereiche.." Mathematische Annalen 130 (1955/56): 394-398. <http://eudml.org/doc/160470>.

author = {Krull, W.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {394-398},
title = {Eine Bemerkung über primäre Integritätsbereiche.},
url = {http://eudml.org/doc/160470},
volume = {130},
year = {1955/56},

AU - Krull, W.
TI - Eine Bemerkung über primäre Integritätsbereiche.
JO - Mathematische Annalen
PY - 1955/56
VL - 130
SP - 394
EP - 398
KW - rings, modules, fields
UR - http://eudml.org/doc/160470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.